# SDR 20000511SH028

- Difficulty date: April 24, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N398RS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605009
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: S31762
- Condition: Failed
- Location: Lt Mlg
- Part time: 238 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

TOOK OFF FROM 6,000 FEET, LAKE TAHOE AIRPORT. UNABLE TO PRESSURIZE AIRCRAFT, WENT TO EMERGENCY MODE.  AIRCRAFT FILLED WITH BLUE SMOKE. SHUT OFF EMER AIR.  FOUND SQUAT SWITCH MISRIGGED OR MALFUNCTIONED.  THE 600 DEGREE BLEED AIR NOW BLOWS ON 400 DEGREE DUCTS.  (X)
